×

Analytic and approximate solutions of the space- and time-fractional telegraph equations. (English) Zbl 1103.65335

Summary: The Adomian decomposition method is used to obtain analytic and approximate solutions of the space-and time-fractional telegraph equations. The space- and time-fractional derivatives are considered in the Caputo sense. The analytic solutions are calculated in the form of series with easily computable terms. Some examples are given. The results reveal that the Adomian method is very effective and convenient.

MSC:

65M70 Spectral, collocation and related methods for initial value and initial-boundary value problems involving PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Adomian, G., A review of the decomposition method in applied mathematics, J. Math. Anal. Appl., 135, 501-544 (1988) · Zbl 0671.34053
[2] Adomian, G., Solving frontier problems of physics: The decomposition method (1994), Kluwer Academic Publishers: Kluwer Academic Publishers Boston · Zbl 0802.65122
[3] Agrawal, Om P., Solution for a fractional diffusion-wave equation defined in a bounded domain, Nonlinear Dynamics, 29, 145-155 (2002) · Zbl 1009.65085
[4] Anh, V. V.; Leonenko, N. N., Scaling laws for fractional diffusion-wave equation with singular data, Stat. Prob. Lett., 48, 239-252 (2000) · Zbl 0970.35174
[5] Angulo, J. M.; Medina, M. D.; Anh, V. V.; Grecksch, W., Fractional diffusion and fractional heat equation, Adv. Appl. Prob., 32, 4, 1077-1099 (2000) · Zbl 0986.60077
[6] Caputo, M., Linear models of dissipation whose \(Q\) is almost frequency independent. Part II, J. Roy. Astr. Soc., 13, 529-539 (1967)
[7] Henry, B. I.; Wearne, S. L., Fractional reaction-diffusion, Physica A, 276, 448-455 (2000)
[8] Kaya, D., A new approach to the telegraph equation: An application of the decomposition method, Bull. Inst. Math., Acad. Sin., 28, 1, 51-57 (2000) · Zbl 0958.35006
[9] Klafter, J.; Blumen, A.; Shlesinger, M. F., Fractal behavior in trapping and reaction: A random walk study, J. Stat. Phys., 36, 561-578 (1984) · Zbl 0587.60062
[10] AY. Luchko, R. Groreflo, The initial value problem for some fractional differential equations with the Caputo derivative, Preprint series A08 - 98, Fachbreich Mathematik und Informatik, Freic Universitat Berlin, 1998.; AY. Luchko, R. Groreflo, The initial value problem for some fractional differential equations with the Caputo derivative, Preprint series A08 - 98, Fachbreich Mathematik und Informatik, Freic Universitat Berlin, 1998.
[11] Mainardi, F., Fractional calculus: Some basic problems in continuum and statistical mechanics, (Carpinteri, A.; Mainardi, F., Fractals and fractional calculus in continuum mechanics (1997), Springer-Verlag: Springer-Verlag New York), 291-348 · Zbl 0917.73004
[12] Miller, K. S.; Ross, B., An introduction to the fractional calculus and fractional differential equations (1993), John Wiley and Sons, Inc.: John Wiley and Sons, Inc. New York · Zbl 0789.26002
[13] Nigmatullin, R. R., To the theoretical explanation of the universal response, Physica B, 133, 739-754 (1984)
[14] Nigmatullin, R. R., The realization of the generalized transfer equation in a medium with fractional geometry, Phys. Status (B): Basic Res., 133, 1, 425-430 (1986)
[15] Orsingher, E.; Zhao, X., The space-fractional telegraph equation and the related fractional telegraph process, Chinese Ann. Math., 24B, 1, 1-12 (2003) · Zbl 1033.60077
[16] Orsingher, E.; Beghin, L., Time-fractional telegraph equation and telegraph processes with brownian time, Prob. Theory Relat. Fields, 128, 141-160 (2004) · Zbl 1049.60062
[17] Oldham, K. B.; Spanier, J., The fractional calculus (1974), Academic Press: Academic Press New York · Zbl 0428.26004
[18] Podlubny, I., Fractional differential equations (1999), Academic Press: Academic Press New York · Zbl 0918.34010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.